# SDR FDEA201710032839

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND RBL 2.90 FLOORBEAM LOCATED AFT CARGO COMPARTMENT BETWEEN STA 1330 AND STA 1440. CARRIED OUT REPAIR TO FLOORBEAM AT STA 1330 RBL 2.90 IAW SRM 53-00-53 REPAIR 1 FIG 201 REV 121. REPLACED CORRODED FLOORBEAM STRINGER BETWEEN STA 1343 AND STA 1445 IAW SRM 51-40-02.
